A 48-year-old member asked:
What to do if insomnia with my arb (cozaar) for high blood pressure?
2 doctor answers • 2 doctors weighed in
Dr. Bennett Werneranswered
Cardiology 46 years experience
Uh-uh: It does not cause insomnia. Reference (see page 12-15): http://www.merck.com/product/usa/pi_circulars/c/cozaar/cozaar_pi.pdf (this monograph is required by and reviewed by the FDA).
4k viewsAnswered >2 years ago
Insomnia and cozaar (losartan): You need to speak to the physician (P) who ordered the cozaar (losartan) (C) for you. C is from an arb which have very few side effects. If you are having insomnia (I) from C, ask your P to order you either another arb or switch you to another BP medicine, or arb, to see if it gets better. Good luck
3.8k viewsAnswered >2 years ago
A 32-year-old member asked:
I'm having insomnia with my arb (cozaar) for high blood pressure. What will help?
1 doctor answer • 1 doctor weighed in
Cozaar (losartan) and insominia: Cozaar (losartan) (c) can cause some patients to have insomnia (i). If this is a problem for you, speak to your physician and see if you can be changed to another drug in c's class, arb, or a different class of meds to see if your problem of i can be alleviated. Good luck.
4.8k viewsAnswered >2 years ago
Last updated Jul 31, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.